My 16yr old son is taking concerta er 27mg he weighs about 170lbs his memory is horrible or he's just choosing to not remember he's not doing well in school either and lately his mood is undesirable. His father is bipolar has depression and was wondering if this medication could be doing him more harm than good about ready to stop it any suggestions.
If he has been taking for about 3-4 weeks and you haven't seen any improvement, then I would definitely talk with his doctor about changing the medication. I do not recommend that you stop it suddenly because if you do it can cause increased sleepiness and depression. I would like to ask if you've decreased his caffiene intake since starting the Concerta because if you haven't, then that could definitely be the problem. Caffiene will increase irritability and stimulation if used while taking Concerta. Remember:caffiene's not only found in sodas, teas, and coffees, but also chocolate. Hope this helps.
- Concerta Information for Consumers
- Concerta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Concerta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2011 • 1 answer
Posted 1 Dec 2011 • 1 answer
Posted 10 Apr 2012 • 3 answers
Posted 10 Apr 2012 • 1 answer
Posted 23 Jul 2012 • 2 answers